# SDR ASAA9640069

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 99 -AFT SECTION OF EMERGENCY EXIT FLOOR TRACK LIGHTS INOP.  RECONNECTED TRACK WIRING AND LIGHTS OPERATED NORMALLY.  (M)
